# SDR ASAA0843742

- Difficulty date: October 29, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD GROUND SPOILER IS DENTED ON LOWER INBOARD SURFACE 6 INCHES FROM INBOARD END.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER FILLER AND BOND REPAIRED PER SRM 51 70 10.
